# SDR DXTA2024091000472

- Difficulty date: September 8, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0274
- Aircraft time: 3,968 hours, 2,544 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Board
- Part number: 74681031
- Part serial: 0672
- Condition: Faulted
- Location: Environ Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN ODOR: VERY STRONG BURNING SMELL INSIDE AIRCRAFT AT 5K FT... THE PASSENGER SMELLED IT AS WELL. AFTER ENGINE SHUT DOWN, AE OPENED THE REAR EQUIPMENT BAY AND ALL INCLUDING LINE SERVICE SMELLED IT AS WELL. CORRECTIVE ACTION: PER FRS RECOMMENDATION, REMOVED AND REPLACED ENVIRONMENTAL CONTROL PCB NF204 WITH A CUSTOMER SUPPLIED INSPECTED PART. REMOVED AND REPLACED HEPA FILTER WITH A CUSTOMER SUPPUED NEW PART. PERFORMED SATISFACTORY CHECKS OF ENVIRONMENTAL CONTROL PCB NF204 IAW CE-680A AMM 24-60-40 AND 21-70-10.
